Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 94, NWS State College, PA

July 6, 2020Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 6, 2020, 7:20 PM EDT for Lancaster County, Pennsylvania. It was in force for 85 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2020, 7:20 PM EDT (23:20 UTC)
Expired
Jul 6, 2020, 8:45 PM EDT
In force
85 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lancaster County, PA

The radar

The Philadelphia radar (KDIX), 148 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:30 PM EDTTSTM WND DMG2 Ene Willow Street, PATREES DOWN AT HOUSER RD AND PIONEER RD IN W LAMPETER TWP. TIME ESTIMATED FROM RADAR.
Jul 6, 7:41 PM EDTHAIL 1.54 S Leola, PA1.5 INCH HAIL REPORTED AT RT 896 AND RT 340.
Jul 6, 7:50 PM EDTHAIL 0.751 Se Strasburg, PAPENNY SIZED HAIL REPORTED AT SOUTH DECATUR ST AND EAST HILLCREST AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:38 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1250 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

544 
WUUS51 KCTP 062320
SVRCTP
PAC071-070045-
/O.NEW.KCTP.SV.W.0094.200706T2320Z-200707T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
720 PM EDT Mon Jul 6 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lancaster County in south central Pennsylvania...

* Until 845 PM EDT.

* At 720 PM EDT, a severe thunderstorm was located near Leacock,
  moving southeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to trees, roofs, and siding.

* Locations impacted include...
  Lancaster, Lititz, Millersville, Willow Street, New Holland, East
  Petersburg, Leola, Paradise, Rothsville, Strasburg, Quarryville,
  Gap, Leacock, Bareville, Lampeter, Intercourse, Christiana, Blue
  Ball, Georgetown and Farmersville.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4005 7641 4017 7631 4009 7594 4008 7593
      4005 7593 3983 7610
TIME...MOT...LOC 2320Z 297DEG 5KT 4004 7622 

HAIL...1.00IN
WIND...60MPH
 
$$

Colbert
2 follow-up statements
234 
WWUS51 KCTP 062342
SVSCTP

Severe Weather Statement
National Weather Service State College PA
742 PM EDT Mon Jul 6 2020

PAC071-070045-
/O.CON.KCTP.SV.W.0094.000000T0000Z-200707T0045Z/
Lancaster PA-
742 PM EDT Mon Jul 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...

At 741 PM EDT, a severe thunderstorm was located over Strasburg,
moving southeast at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         trees, roofs, and siding.

Locations impacted include...
Lancaster, Millersville, Willow Street, East Petersburg, Leola,
Paradise, Strasburg, Quarryville, Gap, Leacock, Bareville, Lampeter,
Intercourse, Christiana, Georgetown, Gordonville, Bird-In-Hand,
Kirkwood, Smoketown and Refton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4012 7635 4011 7622 4005 7599 4004 7596
      4003 7594 3983 7610 4005 7641
TIME...MOT...LOC 2341Z 326DEG 10KT 3997 7617 

HAIL...1.25IN
WIND...60MPH
 
$$

Colbert
018 
WWUS51 KCTP 070037
SVSCTP

Severe Weather Statement
National Weather Service State College PA
837 PM EDT Mon Jul 6 2020

PAC071-070046-
/O.EXP.KCTP.SV.W.0094.000000T0000Z-200707T0045Z/
Lancaster PA-
837 PM EDT Mon Jul 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANCASTER COUNTY
WILL EXPIRE AT 845 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.

LAT...LON 4012 7635 4011 7622 4005 7599 4004 7596
      4003 7594 3983 7610 4005 7641
TIME...MOT...LOC 0036Z 297DEG 5KT 3994 7609 

$$

Colbert

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 5:35 PM EDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jul 6, 5:35 PM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service State College PA
535 PM EDT Mon Jul 6 2020

.SYNOPSIS...
A hot summertime pattern will continue for this entire week
with humid conditions, above normal temperatures and scattered
afternoon and early evening thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Abundant sunshine will combine with moderate to high sfc
dewpoints and mixed layer moisture to produce isolated to
scattered strong to svr pulse TSRA with very slow east to
SEwrd drift and some backbuilding that could produce a quick
0.75 to 1.00 inch of rain,mainly across our eastern zones.

The greatest concentration will be across our Far SE zones,
particularly Lancaster County between 22-01Z (per the latest
several runs of the HRRR) where outflow from the nearly
stationary MCS over the greater Philly area will push westward
should grow upscale to additional multicell clusters or even
another small MCS. Also, meso-analysis data for our SE zones
shows 3500-4000 J/KG of sfc-based cape in that same area, where
interaction of the Chesapeake Bay breeze boundary will help to
initiate and focus convection.

Heat indices across the SE zones are in the M-U90s attm, with
one or two spots hitting 100-101F. However, the rapidly deepening
mixed layer helped to transport some drier air to the sfc and
knocked down dewpoints by 5-7 deg F with locally higher dewpoint
drops seen across the Western Mtns of PA.

Severe TSRA Watch remains in effect until 03Z Tuesday for 6
counties in our eastern CWA.

WPC has a MRGL risk ERO over southeast PA to account for the
potential of  merging cells and/or some locally repeating
thunderstorms that could lead to a quick multi-inch rain event
in a few spots.

Max temps in the upper 80s to mid 90s will run 5 to 15 degrees
above daily climo. Storms will fade and shift south/east late
tonight with fog developing into early Tuesday morning.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Persistent hot summertime pattern sizzles on through midweek
with high temps in the mid 80s to low 90s. The chance for
afternoon and evening showers/storms will go up to 40% Tue as an
area of unsettled weather moves out of the Ohio valley ahead of
a weak upper level trough. Shear will be weak, but CAPE in
excess of 1000 J/kg should support isolated to scattered storms.

The upper trough will not have cleared the area by Wed, so
another round of scattered afternoon showers/storms is likely
Wed.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Hot weather will continue through the end of the week with
temperatures peaking right around 90 Thu and Fri.

After the weak trough moves east into the Canadian Maritimes
Wed night, a ridge of high pressure will develop over the
northeast on Thu, bringing drier weather and sunnier skies.
Meanwhile, an area of low pressure will develop beneath the
ridge near the North Carolina coast. This low will likely turn
winds out of the SE and E for Fri, bringing an increase in
humidity.

The weekend looks unsettled as an upper trough digs over the
eastern US and interacts with the coastal low. Cooler temps
aloft and plenty of clouds should bring a period of relief to
the heat, with afternoon highs just a couple degrees above
average. Meanwhile, the 500 mb ridge over the desert Southwest
will continue to build to near 600 dam by Sat. Heat from this
ridge looks to spill back into our area by Wed of next week
after the eastern trough moves offshore.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
Scattered showers and storms will continue through this
evening, mainly across the eastern half of the commonwealth.
Highest confidence in impacts at LNS and MDT.

Overnight, a back door cold front will bring some low clouds
from east to west into the Susq Valley. Lowering cigs along
with wet ground from afternoon storms will likely lead to at
least MVFR conditions for the eastern airfields before daybreak
Monday. At this point, it looks like IPT is the most likely to
trend IFR, but with enough rain tonight, MDT and LNS could also
come close.

Outlook...

Tue-Wed...Isolated SHRA/TSRA possible, mainly afternoon and
early evening hours.

Thu...Mostly VFR, a stray storm possible mainly eastern half.

Fri-Sat...IFR/MVFR cigs possible in the AM, scattered
SHRA/TSRA.

&&

.CLIMATE...
A sustained period of above-average temperatures is expected
over the next 7 to 10 days. A heat wave is defined as 3 or more
days with temperatures greater than or equal to 90 degrees. Here
are some facts about previous heat waves from Harrisburg (MDT)
Williamsport (IPT), and State College (STC), which have climate
periods of record dating back to the late 1800s.

Recent high temperatures:
	 	7/2		7/3		7/4		7/5		Current 90 degree streak
IPT:	95		95		91		93			4 days
MDT:	93		97		94		96			4 days
STC:	89		90		88		89			0 days

Longest stretch of consecutive 90 degree days:
IPT: 15 (July 4 - July 18, 1988)
MDT: 11 (5 times, most recently July 22 - August 1, 1999)
STC: 15 (July 4 - July 18, 1988)

Annual occurrences of 90 degree days:
 Average Most (Year) Least (Year) 2020 (thru 7/5)
IPT: 16   42(1988)    0 (1979)           5
MDT: 20   60(1966)    3 (2004)           6
STC: 8    35(1988)    0 (11 times)       2*
*Highs at STC are officially reported the next morning, whereas
the others are reported at midnight.

How common are stretches of 5 or more consecutive 90 degree days?
IPT: 15 times since 2000 (12 of 20 years)
MDT: 19 times since 2000 (12 of 20 years)*
STC:  4 times since 2000 ( 4 of 20 years)

*MDT had a stretch of 10 straight 90 degree days from July 3 -
 July 12, 2012. If highs on Saturday and Sunday can hit 90
 degrees, we could make a run at 10 straight days exactly 8
 years later.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Lambert/Steinbugl
LONG TERM...Colbert
AVIATION...Lambert/Evanego
CLIMATE...Lambert/Steinbugl
Hazardous weather outlook, Jul 6, 2:11 PM EDT, 5 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
211 PM EDT Mon Jul 6 2020

PAZ004-024-033-071815-
Warren-Cambria-Somerset-
211 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ005-006-010>012-017>019-025>027-034-035-037-041-042-045-071815-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Bedford-
Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
211 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to marginally severe thunderstorms with gusty winds
are possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057>059-064>066-071815-
Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster-
211 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

In addition...There will be an increased risk of heat-related
illnesses this afternoon due to a combination of hot temperatures
and high humidity. The heat index will top out between 95 and 99
degrees.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-036-046-049>053-056-063-071815-
Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Cumberland-
211 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated strong to marginally severe thunderstorms with gusty winds
are possible this afternoon and evening.

There will be an increased risk of heat-related illnesses this
afternoon due to a combination of hot temperatures and high
humidity. The heat index will top out between 94 and 99 degrees.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Jul 6, 6:42 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             1 NNW HEIDLERSBURG      39.95N 77.10W
07/06/2020  E0.25 INCH       ADAMS              PA   PUBLIC

            PEA SIZED HAIL REPORTED AT CASHMAN ROAD AND
            TAPE WORM ROAD.

&&

REG
Local storm report, Jul 6, 6:47 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     1 NNW HEIDLERSBURG      39.95N 77.10W
07/06/2020                   ADAMS              PA   PUBLIC

            MANY TREES DOWN BLOCKING THE ROAD. DEBRIS ON
            ROAD. UPROOTED TREE. SNAPPED TRUNK. REPORTED
            AT CASHMAN RD AND TAPE WORM RD.

&&

REG
Special weather statement, Jul 6, 6:51 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service State College PA
651 PM EDT Mon Jul 6 2020

PAZ066-062315-
Lancaster PA-
651 PM EDT Mon Jul 6 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER COUNTY UNTIL
715 PM EDT...

At 650 PM EDT, Doppler radar indicated a strong thunderstorm over
Leacock, moving east at 10 mph.

Wind gusts 40 to 50 mph and half inch hail are possible.

Locations impacted include...
New Holland, Leola, Paradise, Rothsville, Leacock, Bareville,
Intercourse, Blue Ball, Farmersville, Gordonville, Bird-In-Hand,
Smoketown and Lancaster Airport.

This includes the following COVID-19 Test Sites...
Pennsylvania College of Health Sciences.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3998 7610 4008 7632 4015 7628 4013 7603
TIME...MOT...LOC 2250Z 286DEG 9KT 4010 7625

Evanego
Local storm report, Jul 6, 6:58 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
658 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     2 SE SKYLINE VIEW       40.32N 76.70W
07/06/2020                   DAUPHIN            PA   TRAINED SPOTTER

            TREES SNAPPED AND ON ROAD REPORTED AT RT 39
            AND ORCHARD RD.

&&

REG
Local storm report, Jul 6, 7:02 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     2 NNW HERSHEY           40.31N 76.67W
07/06/2020                   DAUPHIN            PA   TRAINED SPOTTER

            SNAPPED TREE BRANCHES AT SAND BEACH RD AND
            EAST CANAL ST.

&&

REG
Local storm report, Jul 6, 7:05 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
705 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             2 NNW HERSHEY           40.31N 76.67W
07/06/2020  E1.00 INCH       DAUPHIN            PA   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED AT SAND BEACH RD
            AND EAST CANAL ST.

&&

REG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:32 PM EDTAreal Flood AdvisoryCTPBedford, Somerset3 hr
Jul 6, 1:17 PM EDTSpecial Weather StatementCTPTioga28 min
Jul 6, 2:32 PM EDTSpecial Weather StatementCTPSullivan28 min
Jul 6, 3:17 PM EDTSpecial Weather StatementCTPTioga28 min
Jul 6, 3:43 PM EDTSevere Thunderstorm WarningCTPTioga26 min
Jul 6, 4:00 PM EDTSpecial Weather StatementCTPCarbon30 min
Jul 6, 4:43 PM EDTSpecial Weather StatementCTPUnion32 min
Jul 6, 4:44 PM EDTSpecial Weather StatementCTPLancaster46 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningCTPLancaster60 min
Jul 6, 5:26 PM EDTAreal Flood AdvisoryCTPSchuylkill109 min
Jul 6, 5:32 PM EDTSevere Thunderstorm WarningCTPSchuylkill58 min
Jul 6, 5:49 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
Jul 6, 6:00 PM EDTSevere Thunderstorm WarningCTPLancaster60 min
Jul 6, 6:02 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jul 6, 6:14 PM EDTSpecial Weather StatementCTPPerry31 min
Jul 6, 6:29 PM EDTSpecial Weather StatementCTPPerry31 min
Jul 6, 6:32 PM EDTAreal Flood AdvisoryCTPAdams3 hr
Jul 6, 6:40 PM EDTSpecial Weather StatementCTPDauphin35 min
Jul 6, 6:51 PM EDTSpecial Weather StatementCTPLancaster24 min
Jul 6, 7:50 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
Jul 6, 7:57 PM EDTSevere Thunderstorm WarningCTPLancaster41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.